U.S. doctors online nowAsk doctors free
CA
A 32-year-old male asked:

What is the definition or description of: novocain (procaine) overdose?

1 doctor answer4 doctors weighed in
Dr. Gabriel Malouf
Specializes in Dentistry
Too much.: Overdose simply means you took too much; this can be uncomfortable or dangerous (even life-threatening). It's important that you always take any medications under the supervision of a trained health professional. Incidentally Novocain is (as far as I'm aware) no longer used in dentistry; because of allergy issues this application was discontinued many years ago.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old member asked:
2 doctor answers2 doctors weighed in
A 48-year-old member asked:
3 doctor answers8 doctors weighed in
A 37-year-old member asked:
2 doctor answers2 doctors weighed in
A 39-year-old member asked:
2 doctor answers9 doctors weighed in
A 32-year-old member asked:
2 doctor answers2 doctors weighed in
Last updated Oct 24, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.